# SDR SIMA20161010008

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 31,546 hours, 26,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER EMERGENCY EXIT SIGN INOPERATIVE ON EXIT DOOR.  REMOVED AND REPLACED THE SIGN IAW AMM 33-50-14.  OPS CHECKED NORMAL.
